# SDR SWIA971760

- Difficulty date: April 8, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 15,791 hours, 21,413 cycles
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Lock
- Condition: Loose
- Location: Refueling Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR ILLUMINATED INFLIGHT.  RETURNED TO SFO.  SECURED LOOSE CAMLOCK ON REFUELING DOOR, CHECKS GOOD.
